Parallel Monte Carlo simulations of epitaxial growth

Haider, Niaz, Khaddaj, Souheil A., Wilby, Mark R. and Vvedensky, Dimitri D. (1995) Parallel Monte Carlo simulations of epitaxial growth. Computers in Physics, 9(1), pp. 85-96. ISSN (print) 0894-1866

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 27 Jul 2010 14:49
Last Modified: 27 Jul 2010 14:49
URI: http://eprints.kingston.ac.uk/id/eprint/9044

Actions (Repository Editors)

Item Control Page Item Control Page